MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number RED S
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Abnormal Vaginal Discharge (2123)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that after using the cup for 2.5 days it appeared to be lodged and she was not able to remove it.Approximately 48 hours later she started to feel lethargic and noticed spotting again.She once again tried to remove the cup and was able to this time.She then experienced discharge and smell for almost 2.5 weeks that required treatment to resolve.

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key10826162
Report Number3011660924-2020-00017
Device Sequence Number3204395
Product Code HHE
UDI-Device Identifier00850008236006
UDI-Public00850008236006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRED S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;